# SDR SWAA2021081395500

- Difficulty date: June 24, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLES AT ACB BS727 - BS767 LBL17 WL157. / REMOVED AND INSTALLED NEW ACB TRACK FROM B.S.727+4 TO B.S.867 LBL17; WL157 ITEM# 7531208 IAW SRM 53-00-53-1A-2; STEP 4.B.(2) FIG 103 SRM 51-40-05-0G-0; DWG# 146A7501; DWG #146A7500
